Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 17, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jul 10, 2021, 12:00 PM EDT for Manatee County, Florida. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 12:00 PM EDT (16:00 UTC)
- Expired
- Jul 11, 2021, 8:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 11.87 ft at Jul 10, 2021, 2:00 PM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
314
WGUS42 KTBW 101600
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Ruskin FL
1200 PM EDT Sat Jul 10 2021
...The National Weather Service in Tampa Bay Ruskin FL has issued a
Flood Warning for the following rivers in Florida...
Manatee River Near Myakka Head at SR 64 affecting Manatee County.
For the Manatee...including Myakka Head at SR 64...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1200 AM EDT.
&&
FLC081-110400-
/O.NEW.KTBW.FL.W.0017.210710T1600Z-210711T1200Z/
/MKHF1.1.ER.210710T1142Z.000000T0000Z.210711T0600Z.NO/
1200 PM EDT Sat Jul 10 2021
The National Weather Service in Tampa Bay Ruskin has issued a
* Flood Warning for
the Manatee River Near Myakka Head at SR 64.
* From this afternoon to Sunday morning.
* At 11:15 AM EDT Saturday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:15 AM EDT Saturday was 11.7 feet.
* Forecast...The river is expected to rise to a crest of 12.0 feet
this afternoon. It will then fall below flood stage just after
midnight tonight.
* Impact...At 11.0 feet, Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood History...This crest compares to a previous crest of 12.0
feet on 07/10/2009.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Manatee River
Myakka Head at SR 11.0 11.7 Sat 11 am 10.0 8.4 7.2 6.4 MSG
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
TBWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jul 10, 7:56 AM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jul 10, 7:56 AM EDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 756 AM EDT Sat Jul 10 2021 .DISCUSSION... The pattern aloft through this evening has a trough down the eastern seaboard...broad ridging across FL from the Atlantic to the Gulf of Mexico...and a low east of the Bahamas. At the surface Atlantic high pressure stretches through the state to the Gulf...with an axis that slowly eases northward over central FL. The 1000-700MB flow remains on the light side...5 to 10 knots... and easterly in the south and northwesterly in the north. Model PWAT values range from 1.8 to over 2 inches...with the higher amounts favoring interior central and southern locations. Current forecasts look good with late morning scattered showers and storms increasing in the afternoon with scattered to numerous coverage. Afternoon highs reach the lower to mid 90s...slightly cooler at the coast...with heat indices of 100 to 105. Will make minor adjustments throughout the morning and afternoon to reflect ongoing conditions. && .AVIATION... 10/12Z TAF cycle. Prevailing VFR under increasing clouds. ISOLD SHRA AFT 16Z. TSRA/SCT CB BTWN 18-03Z with PSBL MVFR especially at LAL/PGD/FMY/RSW. Light mostly calm winds increase and veer to SW or W at coastal aerodromes with speeds AOB 08KT. && .MARINE... Winds/seas 15 knots/3 feet or less although higher in and near showers and thunderstorms. High pressure traversing northward across the waters this weekend exits FL early next week. A light flow gives way to a bit stronger east or southeast flow. However a sea breeze is expected most days. && .Preliminary Point Temps/PoPs... TPA 92 77 89 75 / 50 30 60 20 FMY 91 74 90 73 / 70 50 70 20 GIF 93 73 90 73 / 70 40 70 20 SRQ 93 74 90 73 / 50 40 50 30 BKV 92 72 90 71 / 60 30 60 20 SPG 91 79 89 77 / 50 30 50 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && DISCUSSION/AVIATION/MARINE...09/Rude UPPER AIR...69/Close DECISION SUPPORT...69/Close
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 4:09 PM EDT | Special Weather Statement | TBW | Lee | 51 min |
| Jul 10, 5:21 PM EDT | Special Weather Statement | TBW | Pinellas | 39 min |
| Jul 10, 6:16 PM EDT | Special Weather Statement | TBW | Charlotte, Lee | 44 min |
| Jul 10, 6:20 PM EDT | Special Weather Statement | TBW | Hardee | 40 min |
| Jul 10, 6:50 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Sarasota | 23 min |
| Jul 10, 6:57 PM EDT | Special Weather Statement | TBW | Lee | 63 min |
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.